# SDR ASAA2020082873101

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,385 hours, 26,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD AND AFT OVERWING EXIT EMERGENCY LIGHTS INOP.  GROUNDED - YES.  REMOVED, REPLACED, & OPS CHECK GOOD EMERGENCY LIGHTS BATTERY PACK S/N 192611 FOR RT OVERWING EXIT LIGHTS IAW B737-900 AMM 33-51-06-960-805.
